RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2014, Volume 10, Number 2, Pages 189–220 (Mi jmag588)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized Duality, Hamiltonian Formalism and New Brackets

S. Duplij

Theory Group, Nuclear Physics Laboratory, V. N. Karazin Kharkiv National University, 4 Svoboda Sq., Kharkiv 61022, Ukraine

Abstract: It is shown that any singular Lagrangian theory: 1) can be formulated without the use of constraints by introducing a Clairaut-type version of the Hamiltonian formalism; 2) leads to a special kind of nonabelian gauge theory which is similar to the Poisson gauge theory; 3) can be treated as the many-time classical dynamics. A generalization of the Legendre transform to the zero Hessian case is done by using the mixed (envelope/general) solution of the multidimensional Clairaut equation. The equations of motion are written in the Hamilton-like form by introducing new antisymmetric brackets. It is shown that any classical degenerate Lagrangian theory is equivalent to the many-time classical dynamics. Finally, the relation between the presented formalism and the Dirac approach to constrained systems is given.

Key words and phrases: Dirac constraints, nonabelian gauge theory, degenerate Lagrangian, Hessian, Legendre transform, multidimensional Clairaut equation, gauge freedom, Poisson bracket, many-time dynamics.

DOI: https://doi.org/10.15407/mag10.02.189

Full text: PDF file (296 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37J05, 44A15, 49K20, 70H45
Received: 28.02.2013
Revised: 16.07.2013
Language: English

Citation: S. Duplij, “Generalized Duality, Hamiltonian Formalism and New Brackets”, Zh. Mat. Fiz. Anal. Geom., 10:2 (2014), 189–220

Citation in format AMSBIB
\Bibitem{Dup14}
\by S.~Duplij
\paper Generalized Duality, Hamiltonian Formalism and New Brackets
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2014
\vol 10
\issue 2
\pages 189--220
\mathnet{http://mi.mathnet.ru/jmag588}
\crossref{https://doi.org/10.15407/mag10.02.189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236967}


Linking options:
  • http://mi.mathnet.ru/eng/jmag588
  • http://mi.mathnet.ru/eng/jmag/v10/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Walker M.L., Duplij S., “Cho-Duan-Ge Decomposition of Qcd in the Constraintless Clairaut-Type Formalism”, Phys. Rev. D, 91:6 (2015), 064022  crossref  isi  scopus
    2. Duplij S., “Formulation of Singular Theories in a Partial Hamiltonian Formalism Using a New Bracket and Multi-Time Dynamics”, Int. J. Geom. Methods Mod. Phys., 12:1 (2015), 1550001  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:16
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017